# SDR QXEA200700024

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,400 hours, 13,389 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071268
- Condition: Damaged
- Location: Prop Deice
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2416: PROP DEICE CAUTION LIGHT ILLUMINATES WHENEVER PROP NR 2 CYCLES ON.  SHOWS GOOD LOAD ON THE ELECTRICAL.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED DEICE HARNESS ON NR 2 PROP, NR 2 BLADE IAW Q400 AMM TASK 61-10-06-000-805/61-10-06-400-805.  FUNCTIONAL AND CALIBRATION TEST OF PROP DEICE SYSTEM TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
